A systematic approach to pricing and hedging international derivatives with interest rate risk: analysis of international derivatives under stochastic interest rates
AbstractThis paper deals with the valuation and the hedging of non-path-dependent European options on one or several underlying assets in a model of an international economy allowing for both, interest rate risk and exchange rate risk. Using martingale theory and, in particular, the change of numeraire technique we provide a unified and easily applicable approach to pricing and hedging exchange options on stocks, bonds, futures, interest rates and exchange rates. We also cover the pricing and hedging of compound exchange options.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Taylor & Francis Journals in its journal Applied Mathematical Finance.
Volume (Year): 3 (1996)
Issue (Month): 4 ()
Contact details of provider:
Web page: http://www.tandfonline.com/RAMF20
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Grzelak, Lech & Oosterlee, Kees, 2010.
"On cross-currency models with stochastic volatility and correlated interest rates,"
23020, University Library of Munich, Germany.
- Lech A. Grzelak & Cornelis W. Oosterlee, 2012. "On Cross-Currency Models with Stochastic Volatility and Correlated Interest Rates," Applied Mathematical Finance, Taylor & Francis Journals, vol. 19(1), pages 1-35, February.
- Erik Schl?gl, 1999.
"A Multicurrency Extension of the Lognormal Interest Rate Market Models,"
Research Paper Series
20, Quantitative Finance Research Centre, University of Technology, Sydney.
- Erik Schlögl, 2002. "A multicurrency extension of the lognormal interest rate Market Models," Finance and Stochastics, Springer, vol. 6(2), pages 173-196.
- A. Pelsser, 2003. "Mathematical foundation of convexity correction," Quantitative Finance, Taylor & Francis Journals, vol. 3(1), pages 59-65.
- Dudenhausen, Antje & Erik Schloegl & Lutz Schloegl, 1999.
"Robustness of Gaussian Hedges and the Hedging of Fixed Income Derivatives,"
Discussion Paper Serie B
422, University of Bonn, Germany, revised Apr 1999.
- A. Dudenhausen & Erik Schl?gl & L. Schl?gl, 1999. "Robustness of Gaussian Hedges and the Hedging of Fixed Income Derivatives," Research Paper Series 19, Quantitative Finance Research Centre, University of Technology, Sydney.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Michael McNulty).
If references are entirely missing, you can add them using this form.